| Catalog Number |
0119L16 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that 2 days after placement the foley catheter had natural removal.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.A potential root cause for this failure mode could be insufficient latex strength, low/non-uniform rubberize thickness, wire pressing technique, stripping technique etc.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description